# SDR AWXA200700702

- Difficulty date: May 28, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N51583
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED CABIN FLOOR STABILIZATION STRAP, BS 365.26 - BS 377.7, LBL 25, WL 208.1.  REPAIRED CABIN FLOOR STABILIZATION STRAP, BS 365.26 - BS 377.7, LBL 25, WL 208.1 IAW B757-200 SRM 53-10-51-2R1.
